Catalog Home Page

A characterisation of lipschitz classes on finite dimensional groups

Bloom, W.R. (1976) A characterisation of lipschitz classes on finite dimensional groups. Proceedings of the American Mathematical Society, 59 (2). pp. 297-304.

Link to Published Version: http://dx.doi.org/10.2307/2041489
*Subscription may be required

Abstract

An analogue of a theorem of S.N. Bernstein is developed for certain metric locally compact abelian groups. This together with a corresponding Jackson-type theorem, gives a characterisation in terms of their Fourier transforms of the Lipschitz functions defined on a compact abelian group with finite topological dimension.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: American Mathematical Society
Copyright: 1976 American Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/31425
Item Control Page Item Control Page